MathSciNet Relay Station
MathSciNet bibliographic data
MR2594914 60K35 (39A50 82C20)
Yoshida, Nobuo Localization for linear stochastic evolutions. J. Stat. Phys. 138 (2010), no. 4-5, 598–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement